Sequence enumeration.

I.P. Goulden; D.M. Jackson

Aequationes mathematicae (1981)

  • Volume: 23, page 6-23
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Goulden, I.P., and Jackson, D.M.. "Sequence enumeration.." Aequationes mathematicae 23 (1981): 6-23. <>.

author = {Goulden, I.P., Jackson, D.M.},
journal = {Aequationes mathematicae},
keywords = {enumeration problems involving sequences over a finite alphabet; Cramer's rule},
language = {eng},
pages = {6-23},
title = {Sequence enumeration.},
url = {},
volume = {23},
year = {1981},

AU - Goulden, I.P.
AU - Jackson, D.M.
TI - Sequence enumeration.
JO - Aequationes mathematicae
PY - 1981
VL - 23
SP - 6
EP - 23
LA - eng
KW - enumeration problems involving sequences over a finite alphabet; Cramer's rule
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.